# SDR TRAX200600947

- Difficulty date: October 25, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 8,355 hours, 7,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LINEAR ACTUATOR INTERCOSTAL CRACKED.   UPON FURTHER INVESTIGATION FOUND TO BE A DEEP NICK NOT CRACKED.  REMOVED DEEP NICK PER PROCEDURE COVERED IN CRJ SRM 51-12-00 ALLOWABLE DAMAGE AND TREATMENT OF NICKS & SCRATCHES.  REMOVAL OF DAMAGE DOES NOT DECREASE THE THICKNESS OR CROSS-SECTION AREA BY 10%.  DAMAGE REMOVED WAS ON THE EDGE AND MINIMAL METAL WAS REMOVED BY A ROTARY FILE TO REMOVE THE NICK. MH715.  REQUIRES LPI TO INSURE THAT DAMAGE WAS REMOVED.  REF W/C 400 OF THIS WORK ORDER FOR LPI. MH715 11-02-06  APPLIED ALODINE, PRIMED, TOPCOATED IAW CRJ SRM 51-25-16.  MH715 11-02-06. (CLOSED 11/06/06)
